# SDR VNAA2010020100001

- Difficulty date: January 23, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 13,723 hours, 14,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A DENT WAS FOUND AT FS 259.0 STR 26R TO STR 27R.  REPAIRS WERE MADE PER MANUFACTURERS MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
